# SDR DALA2017081106139

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 42,711 hours, 24,685 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH ANTI-FOG SWITCH ON, GET AN ELECTRICAL ODOR IN COCKPIT.  NO CIRCUIT BREAKERS OPEN, TURN SWITCH OFF, ODOR DISAPPEARS. TROUBLESHOT AND FOUND THE SLIDING F/O WINDOW ANTI-FOG WIRING SPLICES NOT MAKING GOOD CONTACT AND BURNING.  REPAIRED THE WIRING IAW SWPM 20.  OPS CHECKED ANTI-FOG SYSTEM.  NO ODOR.
